# SDR ABXA060162

- Difficulty date: April 5, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767
- Aircraft serial: 22217
- Aircraft time: 70,865 hours, 33,897 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 3 FLIGHT DIRECTORS FAILED ON DESCENT INTO MIAMI AFTER LANDING FD'S CAME BACK. A/C IN MIA FOR C-CHECK DUE OUT 5/9/06.  SCHEDULED FOR MOD AT IAI ON 5/28/06, DUE OUT 10/07/06.
